# SDR DALA13054143218

- Difficulty date: October 20, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 68,294 hours, 30,339 cycles
- System (JASC): 3300 · Lighting System
- Part: Relay
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR LIGHTS ON AFTER GEAR UP. CABIN LIGHT UNCONTROLLABLE FROM F/A PANEL.  R & R RELAY 8WL IAW ASM 33-51.  OPS TESTED GOOD,  OK FOR CONTINUED SERVICE.
